# SDR FDEA201503010624

- Difficulty date: March 1, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY FORMER FOUND CRACKED AT STA XOS 584.  CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED NEW FORMER AS PER DRAWING ARB2931 REVISION H INSTALLED NEW FORMER AT RT WING LEADING EDGE AT STA XOS 584 AS PER SRM 51-33-01-0G REPAIR CLASSIFIED MAJOR AS   PER GMM 6-2-100
